# SDR CHQA20090009

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 18,627 hours, 15,629 cycles
- Engine: Ge CF343B1
- Engine time: 17,538 hours, 14,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP THE FWD OVER-WING EMERGENCY LIGHTS ON THE LT AND RT SIDES WERE INOP.  THE LAMPS WERE CHANGED WITH NO FIX.  THE EMERGENCY LIGHT SYS WAS ALLOWED TO CHARGE AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
